# SDR DALA2022111507350

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 53-54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AICRAFT 3305, CORROSION FLOOR BEAM -Y1959 LOCATED FR53.5 TO FR54 IN PASSENGER CABIN (SSI 534159-01-2). CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1959, LOC BTW FR53.2 TO FR54 IN PASSENGER CABIN A330 SRM 51-42-11-801 AND 51-72-11-911 AND DWG F53325686, DWG F53329385 AND F53326941. LP 2494969
